RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schulze, Bert-Wolfgang

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:922
Abstract pages:1329
Full texts:530
References:116
Professor
E-mail:
Website: http://users.math.uni-potsdam.de/~schulze

http://www.mathnet.ru/eng/person8628
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/157205

Publications in Math-Net.Ru
2005
1. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze, “On the index of elliptic operators on manifolds with edges”, Mat. Sb., 196:9 (2005),  23–58  mathnet  mathscinet  zmath  elib; Sb. Math., 196:9 (2005), 1271–1305  isi  elib  scopus
2001
2. V. E. Nazaikinskii, B. Schulze, B. Yu. Sternin, “The index of Fourier integral operators on manifolds with conical singularities”, Izv. RAN. Ser. Mat., 65:2 (2001),  127–154  mathnet  mathscinet  zmath  elib; Izv. Math., 65:2 (2001), 329–355  scopus
1999
3. A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze, “On invariant index formulas for spectral boundary value problems”, Differ. Uravn., 35:5 (1999),  705–714  mathnet  mathscinet; Differ. Equ., 35:5 (1999), 709–718
1998
4. V. Nazaikinskii, B. Sternin, V. Shatalov, B.-W. Schulze, “Spectral boundary value problems and elliptic equations on manifolds with singularities”, Differ. Uravn., 34:5 (1998),  695–708  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 696–710
5. B. Yu. Sternin, V. E. Shatalov, B. Schulze, “On general boundary-value problems for elliptic equations”, Mat. Sb., 189:10 (1998),  145–159  mathnet  mathscinet  zmath; Sb. Math., 189:10 (1998), 1573–1586  isi  scopus
1979
6. B.-W. Schulze, “Over- and under-determined elliptic boundary value problems”, Differ. Uravn., 15:2 (1979),  321–326  mathnet  mathscinet  zmath
1978
7. B.-W. Schulze, “Elliptic boundary value problems for operators of a special form”, Differ. Uravn., 14:1 (1978),  148–159  mathnet  mathscinet  zmath
1977
8. B.-W. Schulze, “The inverse problem for higher order elliptic equations”, Differ. Uravn., 13:12 (1977),  2265–2271  mathnet  mathscinet  zmath
1976
9. B. W. Schulze, “Potentials for higher order elliptic equations, and inverse problems”, Differ. Uravn., 12:1 (1976),  148–158  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019